Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have sensitive intestine. Will taking fat burner pills affect my stomach and cause trouble?

1 Doctor Answered
I have sensitive intestine. Will taking fat burner pills ...
Hi lybrate-user. For your height your weight should be 48 kgs. Avoid taking fat burners or any medication for weight loss they don't help much but can have some side effects. Some fat burners have lots of caffeine which may harm. You in long run. Diet and exercise are the best way to lose weight. Follow up with me if you really want to shed these few extra pounds and will help you with it. Lose it the right way.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.